# SDR 2007FA0000111

- Difficulty date: December 15, 2006
- Submitted: February 7, 2007
- Operation: General aviation
- Aircraft: N88CP
- Make and model: Skrsky S76C
- Aircraft serial: 760500
- Engine: Tmeca ARRIEL1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Cap
- Part number: SPC38G
- Part serial: 505
- Condition: Burned
- Location: Inverter Filter
- Part time: 3,240 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER WIRING:  THE CREW REPORTED THE NR 1 INVERTER CAUTION LIGHT WOULD NOT COME ON WHEN THE INVERTER WAS SELECTED OFF.  AFTER VERIFYING THE PROPER VOLTAGE AT THE RDAU THE AIRCRAFT WAS RAN AGAIN AND THE INVERTER CAUTION LIGHT WAS FUNCTIONING NORMAL.  UPON AIRCRAFT RETURN FROM A TRIP THE CREW REPORTED THE NR 2 INVERTER WAS FAILED BUT STILL SHOWED VOLTAGE INDICATION ON THE DISPLAY.  AFTER TROUBLESHOOTING THE PROBLEM A SEVERELY BURNED AND MELTED WIRE WAS FOUND IN THE AC JUNCTION BOX.  UPON REMOVAL OF THE AC JUNCTION BOX THE FOLLOWING WIRES WERE REPLACED.  (THIS WAS THE SEVERELY BURNED WIRE).  THE OTHER 2 WIRES LISTED WERE REPLACED DUE TO COLLATERAL DAMAGE FROM WIRE NR W1-036-0-22N THE INSULATION ON THESE 2 WIRES
